# SDR DL72S960256

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Door
- Condition: Corroded
- Location: Lt Ram Air Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RAM AIR ACTUATOR ACCESS DOOR ON THE LT SIDE.  THE CORROSION WAS CUT OUT AND STRUCTURAL INTEGRITY WAS RETURNED PER AN INTERNAL AND EXTERNAL DOUBLER REPAIR PER DL ERA 303056-14.
